Header

UZH-Logo

Maintenance Infos

Effectivity of Brauer-Manin obstructions


Kresch, A; Tschinkel, Y (2008). Effectivity of Brauer-Manin obstructions. Advances in Mathematics, 218(1):1-27.

Abstract

We study Brauer–Manin obstructions to the Hasse principle and to weak approximation, with special regard to effectivity questions.

Abstract

We study Brauer–Manin obstructions to the Hasse principle and to weak approximation, with special regard to effectivity questions.

Statistics

Citations

Dimensions.ai Metrics
12 citations in Web of Science®
11 citations in Scopus®
13 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

15 downloads since deposited on 14 Jan 2009
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:May 2008
Deposited On:14 Jan 2009 15:41
Last Modified:18 Feb 2018 10:01
Publisher:Elsevier
ISSN:0001-8708
OA Status:Hybrid
Publisher DOI:https://doi.org/10.1016/j.aim.2007.11.017
Related URLs:http://arxiv.org/abs/math/0612665
http://www.ams.org/mathscinet-getitem?mr=2409407

Download

Download PDF  'Effectivity of Brauer-Manin obstructions'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 371kB